This is topic Don't start ABX too strong!!!! in forum General Support at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/3/24011

Posted by gusgus260 (Member # 2120) on :
 
This is my second relapse since I contracted Lyme 8 1/2 years ago. I delayed getting to my LLMD this time because I was afraid of the side effects of treatment. I allowed it to go for so long that I was forced to start treatment because of auditory hallucinations (for many months)and for the last two weeks I lost my ability to read (double vision) and I lost my ability to write in cursive (sign my name). Started treatment too strong (2 grams Rocephen IV via midline) continued for five days, sixth day I went bezerk. I started throwing everything in my yard of my contractors and my own equipment that I could lift (midline has a 10 lb. weight limit, exceeded that). I ended up hospitalized.

This is just to let you know from experience to start slow and ramp up, even though you've had prior experience and think that you can handle the higher dosage earlier. I hope this helps someone.

Gus
 
Posted by grandmother (Member # 19908) on :
 
I was thinking of going back on very aggressive IV with HBOT because it's the only treatment that has done anything for me.

My thinking was to hit it hard before the spirochetes went to deep tissue or the brain to hide from abx.

The thing about Lyme and the coinfections is that one size does not fit all.

Hope you're feeling better. [group hug]
 
Posted by Pinelady (Member # 18524) on :
 
Thanks for the heads up Gus. Sorry you had this bad

experience. The eye thing is a dead giveaway for me. Right now I stop for even 3 days and I cannot

focus. I am a believer in low and slow at first. Then if you want to hit harder go for it. But I do

think we need some tricks up our sleevies to do that well.
 
Posted by Tincup (Member # 5829) on :
 
gusgus..

Sorry to hear about the bad experience you had. And thankful you shared this experience so others will not jump in the giant antibiotic vat too soon and have the same thing happen.

I do hope you get back to feeling like you soon!!!

[Big Grin]
 


Powered by UBB.classic™ 6.7.3